# SDR AALA202112208454

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737*
- Aircraft serial: 40762
- Aircraft time: 32,073 hours, 13,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT ASSEMBLY FORWARD OF AFT EMERGENCY LIFE RAFT COMPARTMENT MESSAGE. INSTALLED NEW LENS ASSEMBLY ON EMERGENCY AISLE LIGHT FORWARD OF AFT EMERGENCY LIFE RAFT COMPARTMENT PER AMM 33-51-03.
